Please use this identifier to cite or link to this item: https://doi.org/10.15480/882.2328
Publisher DOI: 10.3846/1392-6292.2008.13.55-66
Title: Global convergence of RTLSQEP : a solver of regularized total least squares problems via quadratic eigenproblems
Language: English
Authors: Lampe, Jörg 
Voß, Heinrich 
Keywords: total least squares method; regularization; quadratic eigenvalue problem
Issue Date: 15-Feb-2008
Publisher: Vilnius Gediminas Technical University
Source: Mathematical Modelling and Analysis 1 (13): 55-66 (2008)
Abstract (english): 
The total least squares (TLS) method is a successful approach for linear problems if both the matrix and the right hand side are contaminated by some noise. In a recent paper Sima, Van Huffel and Golub suggested an iterative method for solving regularized TLS problems, where in each iteration step a quadratic eigenproblem has to be solved. In this paper we prove its global convergence, and we present an efficient implementation using an iterative projection method with thick updates.
URI: http://hdl.handle.net/11420/2924
DOI: 10.15480/882.2328
ISSN: 1648-3510
Journal: Mathematical modelling and analysis 
Institute: Mathematik E-10 
Numerische Simulation E-10 (H) 
Document Type: Article
Project: grant number 13N9079 
More Funding information: Bundesministerium für Bildung und Forschung, BMBF
License: CC BY 4.0 (Attribution) CC BY 4.0 (Attribution)
Appears in Collections:Publications with fulltext

Files in This Item:
File Description SizeFormat
document_Lampe_Voss_2008.pdfVerlags-PDF232,67 kBAdobe PDFView/Open
Thumbnail
Show full item record

Page view(s)

222
Last Week
0
Last month
6
checked on Jul 5, 2022

Download(s)

170
checked on Jul 5, 2022

SCOPUSTM   
Citations

17
Last Week
0
Last month
0
checked on Jun 30, 2022

Google ScholarTM

Check

Note about this record

Cite this record

Export

This item is licensed under a Creative Commons License Creative Commons